Washington, 2018Heavy Snow in Washington, February 13 to 14, 2018
February 13 to 14, 2018 · NWS OTX · 35 events in 4 counties and zones
During the night of February 13th a surface low pressure formed over eastern Washington and tracked southeastward into central Idaho on February 14th before weakening. The western Columbia Basin received minor accumulations of snow which quickly melted during the day, however the rising terrain of the eastern basin including the Palouse region and the Spokane area as well as the northeastern…
Every event with a place to put it; 35 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 35
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the night of February 13th a surface low pressure formed over eastern Washington and tracked southeastward into central Idaho on February 14th before weakening. The western Columbia Basin received minor accumulations of snow which quickly melted during the day, however the rising terrain of the eastern basin including the Palouse region and the Spokane area as well as the northeastern mountains of Washington were north of the track and under the most intense precipitation from this storm. Widespread heavy snow accumulations resulted.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Feb 13, 3:51 PM PST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 13, 3:51 PM PST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
351 PM PST Tue Feb 13 2018
.SYNOPSIS...
Moderate to heavy snow is expected for the eastern third of
Washington and north Idaho late tonight into Wednesday as a fast
moving system passes by. More snow is possible Thursday night
into Friday and again this weekend with significant mountain snow
possible. Looks to be windy by Saturday with mild temperatures. A
cold front arrives by Sunday into Monday, with dry and colder air
for the start of next week.
&&
.DISCUSSION...
Tonight through Wednesday night:
...Heavy snow accumulations for portions of Eastern Washington and
north Idaho overnight tonight into Wednesday morning...
Satellite imagery shows a well defined upper trough over Central
British Columbia this afternoon dropping south. Models have come
into good agreement of a strong frontal boundary bringing a burst
of snow to the Inland NW. Snow will start along the Cascade crest
and far NE WA Mountains and N Idaho Panhandle late this evening,
spreading south through the night with widespread snow during the
morning commute for the eastern third of Washington and north
Idaho. The low itself tracks into Central Washington Wednesday
afternoon with the potential for a band of snow to set up on the
north side of the low track. However by this time the mid February
sun angle and temperatures near the freezing mark should keep
additional accumulations light. For this reason most of the
warnings/advisories run through noon despite the potential for
some snow to linger into the afternoon. Exception is the Central
Panhandle Mountains, Blue Mountains, and Camas Prairie where
upslope northwest flow will keep snow showers persisting into the
evening with additional accumulations expected. Drier air enters
Wednesday night which combined with fresh snow cover for some and
light winds will allow temperatures to drop into the upper teens
to mid 20s for most towns. Now for additional details regarding
the Wednesday storm.
*Snow amounts: Strong upward motion through the dendritic layer
should support snow ratios slightly above climatology into
Wednesday morning. Model liquid amounts of 0.3-0.7 inches over
the eastern third of WA/N Idaho combined with snow ratios near
15:1 should lead to snow amounts of 5 to 9 inches for most towns
with higher amounts in the mountains. Models continue to struggle
with the western edge of the snow band leading to greater
uncertainty with snow amounts for the Okanogan Highlands, Upper
Columbia Basin and Moses Lake area. Forecast goes for an average
of the model guidance here supporting 1-2 inches Moses Lake and
Grand Coulee areas with 2 to 4 inches from Republic south to
Wilbur and Ritzville. In the Cascades models continue to show a
sharp decline in precip amounts east of the crest so places like
Plain, Leavenworth, and Winthrop should only see light
accumulations if any. For the Lewiston- Clarkston Valley as well
as near the foothills of the Blue Mountains, temperatures
Wednesday morning will be near or slightly above freezing below
2000 feet which should limit snow accumulation potential for
populated areas. But light to moderate snow totals are expected
above 2000 feet.
*Impacts and Highlights: Heavy snow intensity will be capable of
producing snowfall rates of 1"/per hour during the Wednesday
morning commute over the eastern third of WA/N Idaho. This will
make for a difficult commute. Based on snow totals the Winter
Storm Watches for the NE WA Mountains, Idaho Panhandle,
Spokane/Coeur d'Alene area, and Palouse have been upgraded to
warnings with advisories issues for adjacent areas. JW
Thursday through Tuesday: Active weather will continue with more
snow and wind. It's a reminder that winter is still here. With a
ridge of high pressure in the eastern Pacific, northwest flow
aloft will be the dominant feature across the region with several
impulses riding in the flow. Thursday should be a drier day in the
post frontal airmass with lighter west to northwest winds. There
will be chance of snow showers near the Cascade crest and central
Idaho Panhandle while temperatures remain cool, in the 30s to
lower 40s. Moisture will increase over the ridge and slide into
the region Thursday night as a weak warm front approaches. Light
snow will increase across the northern mountains. This warm front
will be associated with a weakening low pressure system, which
will fill and slip across the region on Friday with a round of
snow especially affecting the Cascades and extreme eastern
Washington into north Idaho while central Washington remains on
the dry side. Temperatures will warm a few degrees with snow
changing to rain in the valleys and eastern Basin Friday
afternoon, followed by breezy southwest winds into evening. There
looks to be a short lived lull Friday night, before the next
system arrives, which carves a deeper trough in the northwest flow
aloft and spins up a surface low that tracks and deepens across
southern BC. This feature is expected to be a wetter and stronger
system. Warm air advection will boost temperatures well above
normal, making Saturday the warmest day of the week. In addition,
windy conditions will develop from the west to to southwest with
gusts 45-50 mph Saturday afternoon. Anticipate a good shot of
mountains snow, while valleys will see a change over to rain. Then
a slow moving cold front sinks down from the north with blustery
north winds arriving by Sunday into Monday, especially in the
Okanogan Valley and north Idaho. After the mild conditions
Saturday, temperatures will fall below normal for Sunday and
Monday as modified arctic air spills into the region from the
north. Could see a shot of snow with the cold front, but drier air
arrives behind the front. Anticipate drier and cold weather for
Washington's Birthday and into Tuesday. /rfox.
&&
.AVIATION...
00Z TAFS: VFR conditions expected at all TAF sites through this
evening...however ceilings will lower and thicken through 06Z-08Z.
A moist...cold and very dynamic frontal system will enter the
region overnight with a sharp deterioration to IFR or LIFR
conditions from north to south in SN over the eastern TAF sites
between 08Z and 12Z...lasting through 18Z-20Z before marginally
improving to MVFR conditions with lingering occasional -SHSN. 2 to
6 inches of dry snow accumulation is expected during this storm
system over all eastern TAF sites except KLWS where initial light
snow will turn to rain during the afternoon. The western TAF sites
of KMWH and KEAT will be under the margin of the precipitation
area with occasional early morning MVFR ceiling and vis -SHSN with
VFR conditions after 18Z-20Z. /MJF
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 27 34 22 34 26 41 / 90 100 40 10 50 60
Coeur d'Alene 26 32 21 33 25 40 / 90 100 40 10 60 70
Pullman 28 33 24 35 27 41 / 50 100 60 20 50 60
Lewiston 32 39 28 41 30 47 / 10 80 50 20 30 30
Colville 27 35 23 36 24 39 / 100 80 10 0 40 40
Sandpoint 25 33 23 32 24 39 / 100 100 30 10 60 70
Kellogg 27 32 21 31 23 36 / 80 100 80 20 60 70
Moses Lake 28 40 26 42 29 50 / 80 60 10 0 10 10
Wenatchee 27 42 29 41 29 48 / 30 20 10 10 10 10
Omak 25 38 23 36 24 40 / 20 60 10 0 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Storm Warning from 10 PM this evening to noon PST
Wednesday for Northern Panhandle.
Winter Storm Warning from 4 AM to 6 PM PST Wednesday for Central
Panhandle Mountains.
Winter Weather Advisory from 4 AM to 10 PM PST Wednesday above
2000 feet for Lewis and Southern Nez Perce Counties.
Winter Weather Advisory from 4 AM to noon PST Wednesday for
Lewiston Area.
Winter Storm Warning from 4 AM to noon PST Wednesday for Idaho
Palouse.
Winter Storm Warning from midnight tonight to noon PST Wednesday
for Coeur d'Alene Area.
WA...Winter Storm Warning from 10 PM this evening to noon PST
Wednesday for Northeast Mountains.
Winter Weather Advisory from 4 AM to noon PST Wednesday for
Lower Garfield and Asotin Counties.
Winter Storm Warning from 4 AM to noon PST Wednesday for
Washington Palouse.
Winter Storm Warning from midnight tonight to noon PST Wednesday
for Spokane Area.
Winter Weather Advisory from 10 PM this evening to noon PST
Wednesday for Okanogan Highlands.
Winter Weather Advisory from midnight tonight to noon PST
Wednesday for Upper Columbia Basin.
Winter Weather Advisory from 4 AM to 10 PM PST Wednesday for
Northeast Blue Mountains.
&&Hazardous weather outlook, Feb 13, 6:05 AM PST, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
605 AM PST Tue Feb 13 2018
IDZ026-WAZ032-034-041>044-141415-
Lewiston Area-Lower Garfield and Asotin Counties-Moses Lake Area-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
Waterville Plateau-
605 AM PST Tue Feb 13 2018
This Hazardous Weather Outlook is for portions of North Central
Idaho...Central Washington...East Central Washington...North
Central Washington and Southeast Washington.
.DAY ONE...TODAY AND TONIGHT
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
No hazardous weather is expected at this time.
IDZ001>004-027-WAZ031-033-035>038-141415-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewis and Southern Nez Perce Counties-
Northeast Blue Mountains-Washington Palouse-Upper Columbia Basin-
Spokane Area-Northeast Mountains-Okanogan Highlands-
605 AM PST Tue Feb 13 2018
This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.
.DAY ONE...TODAY AND TONIGHT
A winter storm is forecast to move through north Idaho and the
eastern third of Washington late Tuesday night. This storm will
likely produce moderate to locally heavy snow amounts over the
mountains and valleys of north Idaho. Confidence levels for
moderate to locally heavy snow accumulations over eastern
Washington are lower at this time but could increase as the event
nears.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
The winter storm will continue Wednesday and Wednesday night
primarily in southeast Washington and southern Idaho Panhandle
with accumulating snow in the higher elevation.
Toward the weeken additional mountain snow is anticipated followed
by cooling temperatures and additional valley snow.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
The COOP Observer at Boundary Dam recorded 4.4 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
An observer near Metaline Falls reported 4.2 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A member of the public in Diamond Lake reported 11.0 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A spotter 8 miles east of Arden reported 7.0 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A member of the public in Colville reported 5.0 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A member of the public in Newport reported 11.0 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A member of the public in Elk reported 11.0 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Social Media
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
A member of the public in Hunters reported 8.0 inches of new snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Public
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
The 49 North ski resort reported 28 inches of storm total snow accumulation from this weather system.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- Public
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
The Mount Spokane ski resort reported 10 inches of storm total snow accumulation.
Heavy Snow, Northeast Mountains
- When
- February 13, 6:00 PM PST to February 14, 7:00 AM PST
- Where
- Northeast Mountains forecast zone
- Reported by
- COOP Observer
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
The COOP Observer at Newport recorded 9.5 inches of new snow accumulation.
Heavy Snow, Upper Columbia Basin
- When
- February 13, 10:00 PM PST to February 14, 6:00 PM PST
- Where
- Upper Columbia Basin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.610, -119.173 (the zone’s center; the record gives no point)
The COOP Observer at Wilbur recorded 5.0 inches of snow accumulation from this storm.
Heavy Snow, Upper Columbia Basin
- When
- February 13, 10:00 PM PST to February 14, 6:00 PM PST
- Where
- Upper Columbia Basin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.610, -119.173 (the zone’s center; the record gives no point)
The COOP Observer at Lind recorded 4.0 inches of snow accumulation from this storm.
Heavy Snow, Upper Columbia Basin
- When
- February 13, 10:00 PM PST to February 14, 6:00 PM PST
- Where
- Upper Columbia Basin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.610, -119.173 (the zone’s center; the record gives no point)
The COOP Observer at Odessa recorded 4.0 inches of snow accumulation from this storm.
Heavy Snow, Upper Columbia Basin
- When
- February 13, 10:00 PM PST to February 14, 6:00 PM PST
- Where
- Upper Columbia Basin forecast zone
- Reported by
- Public
- Coordinates
- 47.610, -119.173 (the zone’s center; the record gives no point)
A member of the public in Ritzville reported 5.5 inches of new snow accumulation.
Heavy Snow, Upper Columbia Basin
- When
- February 13, 10:00 PM PST to February 14, 6:00 PM PST
- Where
- Upper Columbia Basin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.610, -119.173 (the zone’s center; the record gives no point)
A spotter near Odessa reported 6.0 inches of snow accumulation.
Heavy Snow, Upper Columbia Basin
- When
- February 13, 10:00 PM PST to February 14, 6:00 PM PST
- Where
- Upper Columbia Basin forecast zone
- Reported by
- Public
- Coordinates
- 47.610, -119.173 (the zone’s center; the record gives no point)
A member of the public near Creston reported 4.5 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
The Spokane International Airport received 7.3 inches of snow accumulation from this storm.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
The Spokane National Weather Service Office received 8.3 inches of snow accumulation from this storm.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
The COOP Observer at Davenport recorded 5.7 inches of snow accumulation from this storm.
Heavy Snow, Washington Palouse
- When
- February 14, 2:00 AM PST to 12:00 PM PST
- Where
- Washington Palouse forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
The COOP Observer at Rosalia recorded 4.0 inches of new snow accumulation from this storm.
Heavy Snow, Washington Palouse
- When
- February 14, 2:00 AM PST to 12:00 PM PST
- Where
- Washington Palouse forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
The COOP Observer at Pullman recorded 5.0 inches of new snow accumulation from this storm.
Heavy Snow, Washington Palouse
- When
- February 14, 2:00 AM PST to 12:00 PM PST
- Where
- Washington Palouse forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A CoCoRaHs observer in Thornton recorded 4.7 inches of new snow accumulation from this storm. A member of the public near Thornton reported 5.5 inches of new snow via social media.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Public
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A member of the public near Chattaroy reported 9.0 inches of new snow accumulation.
Heavy Snow, Washington Palouse
- When
- February 14, 2:00 AM PST to 12:00 PM PST
- Where
- Washington Palouse forecast zone
- Reported by
- Public
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A member of the public in Endicott reported 4.0 inches of new snow with this storm.
Heavy Snow, Washington Palouse
- When
- February 14, 2:00 AM PST to 12:00 PM PST
- Where
- Washington Palouse forecast zone
- Reported by
- Public
- Coordinates
- 47.261, -117.463 (the zone’s center; the record gives no point)
A member of the public in Garfield reported 4.3 inches of new snow with this storm.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A member of the public near Colbert reported 9.0 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A member of the public near Mead reported 7.0 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A spotter near Tum Tum reported 7.0 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A member of the public in northeast Spokane reported 6.0 inches of new snow accumulation. Another nearby resident reported 7.0 inches.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- NWS Employee
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
An NWS employee in north Spokane reported 8.4 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- NWS Employee
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
An NWS employee in Spokane's south hill neighborhood reported 5.0 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Social Media
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A member of the public 2 miles south of Spokane reported 8.1 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- Public
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
A member of the public in Reardan reported 7.0 inches of new snow accumulation.
Heavy Snow, Spokane Area
- When
- February 14, 2:00 AM PST to 11:00 AM PST
- Where
- Spokane Area forecast zone
- Reported by
- NWS Employee
- Coordinates
- 47.599, -117.911 (the zone’s center; the record gives no point)
An NWS employee in northwest Spokane reported 7.8 inches of new snow accumulation.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Idaho, February 13 to 14, 201822 events
- Drought in New Mexico, February 13 to 28, 20185 events
- High Wind in Montana, February 13, 201863 kt wind · 4 events
- High Wind in Montana, February 13 to 14, 201855 kt wind · 3 events
- High Wind in Wyoming, February 13 to 14, 201881 kt wind · 3 events
- Winter Storm in Alaska, February 13, 20181 event
- Blizzard in Montana, February 13, 20181 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 730918, 730928, 730933, 730937, 730942, 730944, 730946, 730949, 730954, 730955, 735791, 730920, 730921, 730922, 730930, 730943, 730952, 730916, 730917, 730919, 730923, 730924, 730927, 730929, 730931, 730932, 730935, 730936, 730939, 730940, 730941, 730945, 730948, 730950, 730951.